Busca avançada
Ano de início
Entree

Fabio Prates Machado

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Instituição-sede da última proposta de pesquisa)
País de origem: Brasil

Possui graduação em Estatística pela Universidade Federal do Rio Grande do Sul (1985), mestrado em Estatística pela Universidade de São Paulo (1989), doutorado em Estatística pela Universidade de São Paulo (1994). Visiting Scholar no departamento de Matemática da Universidade de Cornell-USA (1995-1997) e Professor Visitante do departamento de Matemática da Universidade do Colorado, em Colorado Springs (2010-2011). É professor titular da Universidade de São Paulo desde 2011 e coordenador do projeto temático Fapesp "Stochastic modeling of interacting systems". Tem experiência na área de Probabilidade e Estatística, com ênfase em Processos Estocásticos Especiais, atuando principalmente nos seguintes temas: sistemas de partículas interagentes, teorema da forma, teoremas limites, método das funções de Lyapunov, processos de ramificação, sistemas de passeios aleatórios, percolação, modelos epidêmicos e de rumores. (Fonte: Currículo Lattes)

Matéria(s) publicada(s) na Agência FAPESP sobre o(a) pesquisador(a)
Pós-Doutorado em Probabilidade com Bolsa da FAPESP 
Auxílios à pesquisa
Bolsas no país
Bolsas no Exterior
Apoio FAPESP em números * Quantidades atualizadas em 24/10/2020
Colaboradores mais frequentes em auxílios e bolsas FAPESP
Contate o Pesquisador

Este canal da BV/FAPESP deve ser utilizado tão somente para mensagens, referentes aos projetos científicos financiados pela FAPESP.


 

 

 

 

Palavras-chave utilizadas pelo pesquisador
Publicações resultantes de Auxílios e Bolsas sob responsabilidade do(a) pesquisador(a) (72)

(Referências obtidas automaticamente do Web of Science e do SciELO, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores)

Publicações72
Citações130
Cit./Artigo1,8
Dados do Web of Science

MENSHIKOV, M. V.; SISKO, V. V.; VACHKOVSKAIA, M.. Introduction to Shape Stability for a Storage Model. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY, v. 15, n. 1, p. 125-146, . Citações Web of Science: 0. (04/03056-8, 07/50459-9, 04/07276-2, 09/52379-8)

LEBENSZTAYN, ELCIO; MACHADO, FABIO PRATES; MARTINEZ, MAURICIO ZULUAGA. Random walks systems with killing on Z. STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, v. 80, n. 5, p. 451-457, . Citações Web of Science: 3. (02/07705-5, 05/04001-5)

LEBENSZTAYN, ELCIO; UTRIA, JAIME. A New Upper Bound for the Critical Probability of the Frog Model on Homogeneous Trees. Journal of Statistical Physics, v. 176, n. 1, p. 169-179, . Citações Web of Science: 1. (17/10555-0)

BELITSKY, V; SCHUETZ, G. M.. Stationary RNA polymerase fluctuations during transcription elongation. Physical Review E, v. 99, n. 1, . Citações Web of Science: 0. (17/20696-0, 17/10555-0)

PECHERSKY, E. A.; PIROGOV, S. A.; SCHUETZ, G. M.; VLADIMIROV, A. A.; YAMBARTSEV, A. A.. Large Fluctuations in Two-Level Systems With Stimulated Emission. THEORETICAL AND MATHEMATICAL PHYSICS, v. 198, n. 1, p. 118-128, . Citações Web of Science: 0. (17/10555-0)

POPOV, SERGUEI; TEIXEIRA, AUGUSTO. Soft local times and decoupling of random interlacements. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v. 17, n. 10, p. 2545-2593, . Citações Web of Science: 15. (09/52379-8)

GONZALEZ-NAVARRETE, MANUEL; PECHERSKY, EUGENE; YAMBARTSEV, ANATOLY. Phase Transition in Ferromagnetic Ising Model with a Cell-Board External Field. Journal of Statistical Physics, v. 162, n. 1, p. 139-161, . Citações Web of Science: 0. (09/52379-8)

AMSALU, S.; HAUSER, R.; MATZINGER, H.. A Monte Carlo Approach to the Fluctuation Problem in Optimal Alignments of Random Strings. Markov Processes and Related Fields, v. 20, n. 1, p. 107-144, . Citações Web of Science: 1. (09/52379-8)

GAVA, RENATO JACOB; SALOTTI, DANILO. STOPPING PROBABILITIES FOR PATTERNS IN MARKOV CHAINS. JOURNAL OF APPLIED PROBABILITY, v. 51, n. 1, p. 287-292, . Citações Web of Science: 1. (12/01432-9)

FONTES, LUIZ RENATO; ALEXANDER VALENCIA, LEON; VALLE, GLAUCO. Scaling limit of the radial Poissonian web. ELECTRONIC JOURNAL OF PROBABILITY, v. 20, . Citações Web of Science: 0. (09/52379-8)

DE BERNARDINI, DIEGO F.; GALLESCO, CHRISTOPHE; POPOV, SERGUEI. An Improved Decoupling Inequality for Random Interlacements. Journal of Statistical Physics, v. 177, n. 6, p. 1216-1239, . Citações Web of Science: 0. (17/02022-2, 14/14323-9, 17/10555-0, 17/19876-4)

FONTES, LUIZ RENATO G.; MARCHETTI, DOMINGOS H. U.; MOUNTFORD, THOMAS S.; VARES, MARIA EULALIA. Contact process under renewals I. Stochastic Processes and their Applications, v. 129, n. 8, p. 2903-2911, . Citações Web of Science: 2. (17/10555-0)

LOGACHOV, A.; LOGACHOVA, O.; YAMBARTSEV, A.. Large deviations in a population dynamics with catastrophes. Statistics & Probability Letters, v. 149, p. 29-37, . Citações Web of Science: 0. (17/20482-0, 17/10555-0)

PECHERSKY, E.; PIROGOV, S.; SCHUETZ, G. M.; VLADIMIROV, A.; YAMBARTSEV, A.. LARGE EMISSION REGIME IN MEAN FIELD LUMINESCENCE. MOSCOW MATHEMATICAL JOURNAL, v. 19, n. 1, p. 107-120, . Citações Web of Science: 0. (17/20696-0, 17/10555-0)

LOGACHOV, V, A.; SUHOV, Y. M.; VVEDENSKAYA, N. D.; YAMBARTSEV, A. A.. A REMARK ON NORMALIZATIONS IN A LOCAL LARGE DEVIATIONS PRINCIPLE FOR INHOMOGENEOUS BIRTH - AND - DEATH PROCESS. SIBERIAN ELECTRONIC MATHEMATICAL REPORTS-SIBIRSKIE ELEKTRONNYE MATEMATICHESKIE IZVESTIYA, v. 17, p. 1258-1269, . Citações Web of Science: 0. (17/10555-0)

LEBENSZTAYN, E.; MACHADO, F. P.; RODRIGUEZ, P. M.. LIMIT THEOREMS FOR A GENERAL STOCHASTIC RUMOUR MODEL. SIAM JOURNAL ON APPLIED MATHEMATICS, v. 71, n. 4, p. 1476-1486, . Citações Web of Science: 14. (09/18253-7, 10/06967-2)

JUNIOR, VALDIVINO V.; MACHADO, FABIO P.; ZULUAGA, MAURICIO. RUMOR PROCESSES ON N. JOURNAL OF APPLIED PROBABILITY, v. 48, n. 3, p. 624-636, . Citações Web of Science: 10. (09/18253-7, 10/50884-4)

HIRTH PIMENTEL, CARLOS EDUARDO; RODRIGUEZ, PABLO M.; VALENCIA, LEON A.. A note on a stage-specific predator-prey stochastic model. PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, v. 553, . Citações Web of Science: 0. (16/11648-0, 17/10555-0)

JUNIOR, VALDIVINO V.; RODRIGUEZ, PABLO M.; SPEROTO, ADALTO. The Maki-Thompson Rumor Model on Infinite Cayley Trees. Journal of Statistical Physics, . Citações Web of Science: 0. (17/10555-0)

SCHUETZ, G. M.. Duality from integrability: annihilating random walks with pair deposition. Journal of Physics A-Mathematical and Theoretical, v. 53, n. 35, . Citações Web of Science: 0. (17/20696-0, 17/10555-0)

BELITSKY, V.; MENSHIKOV, M.; PETRITIS, D.; VACHKOVSKAIA, M.. Random Dynamical Systems with Systematic Drift Competing with Heavy-Tailed Randomness. Markov Processes and Related Fields, v. 22, n. 4, p. 629-652, . Citações Web of Science: 0. (09/52379-8, 11/07000-0, 11/51509-5)

DE BERNARDINI, DIEGO F.; POPOV, SERGUEI. Russo's Formula for Random Interlacements. Journal of Statistical Physics, v. 160, n. 2, p. 321-335, . Citações Web of Science: 0. (09/52379-8, 14/14323-9)

POPOV, SERGUEI; RATH, BALAZS. On Decoupling Inequalities and Percolation of Excursion Sets of the Gaussian Free Field. Journal of Statistical Physics, v. 159, n. 2, p. 312-320, . Citações Web of Science: 14. (09/52379-8)

MENSHIKOV, MIKHAIL; POPOV, SERGUEI. On Range and Local Time of Many-dimensional Submartingales. JOURNAL OF THEORETICAL PROBABILITY, v. 27, n. 2, p. 601-617, . Citações Web of Science: 4. (09/52379-8, 11/07000-0)

BERTACCHI, DANIELA; MACHADO, FABIO PRATES; ZUCCA, FABIO. LOCAL AND GLOBAL SURVIVAL FOR NONHOMOGENEOUS RANDOM WALK SYSTEMS ON Z. ADVANCES IN APPLIED PROBABILITY, v. 46, n. 1, p. 256-278, . Citações Web of Science: 3. (09/52379-8)

GALLESCO, C.; GANTERT, N.; POPOV, S.; VACHKOVSKAIA, M.. A Conditional Quenched CLT for Random Walks Among Random Conductances on Z(d). Markov Processes and Related Fields, v. 20, n. 2, p. 287-328, . Citações Web of Science: 0. (09/52379-8, 10/16085-7, 09/51139-3)

MOGULSKII, A.; PECHERSKY, E.; YAMBARTSEV, A.. Large deviations for excursions of non-homogeneous Markov processes. Electronic Communications in Probability, v. 19, p. 1-8, . Citações Web of Science: 0. (09/52379-8, 12/07845-3)

FONTES, LUIZ RENATO; MARCHETTI, DOMINGOS H. U.; MEROLA, IMMACOLATA; PRESUTTI, ERRICO; VARES, MARIA EULALIA. Phase Transitions in Layered Systems. Journal of Statistical Physics, v. 157, n. 3, p. 407-421, . Citações Web of Science: 4. (09/52379-8)

PERES, YUVAL; POPOV, SERGUEI; SOUSI, PERLA. On recurrence and transience of self-interacting random walks. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 44, n. 4, p. 841-867, . Citações Web of Science: 5. (09/52379-8)

JUNIOR, VALDIVINO V.; MACHADO, FABLO P.; ZULUAGA, MAURICIO. The cone percolation on T-d. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 28, n. 3, p. 367-375, . Citações Web of Science: 2. (09/18253-7, 10/50884-4)

FONTES, L. R.; PEIXOTO, G. R. C.. Elementary Results on K Processes with Weights. Markov Processes and Related Fields, v. 19, n. 2, p. 343-370, . Citações Web of Science: 0. (09/52379-8)

LEBENSZTAYN, E.; MACHADO, F. P.; RODRIGUEZ, P. M.. LIMIT THEOREMS FOR A GENERAL STOCHASTIC RUMOUR MODEL. SIAM JOURNAL ON APPLIED MATHEMATICS, v. 71, n. 4, p. 1476-1486, . Citações Web of Science: 14. (09/18253-7, 10/06967-2)

BENJAMINI, ITAI; FONTES, LUIZ RENATO; HERMON, JONATHAN; MACHADO, FABIO PRATES. ON AN EPIDEMIC MODEL ON FINITE GRAPHS. ANNALS OF APPLIED PROBABILITY, v. 30, n. 1, p. 208-258, . Citações Web of Science: 0. (17/10555-0)

OLIVEIRA, K. B. E.; RODRIGUEZ, P. M.. Limit theorems for a stochastic model of adoption and abandonment innovation on homogeneously mixing populations. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, v. 2020, n. 3, . Citações Web of Science: 0. (16/11648-0, 17/10555-0)

FONTES, LUIZ RENATO; GAYRARD, VERONIQUE. Asymptotic behavior and aging of a low temperature cascading 2-GREM dynamics at extreme time scales. ELECTRONIC JOURNAL OF PROBABILITY, v. 24, . Citações Web of Science: 0. (09/52379-8, 17/10555-0)

JUNIOR, VALDIVINO V.; RODRIGUEZ, PABLO M.; SPEROTO, ADALTO. The Maki-Thompson Rumor Model on Infinite Cayley Trees. Journal of Statistical Physics, . Citações Web of Science: 0. (17/10555-0)

SCHUETZ, G. M.. Duality from integrability: annihilating random walks with pair deposition. Journal of Physics A-Mathematical and Theoretical, v. 53, n. 35, . Citações Web of Science: 0. (17/20696-0, 17/10555-0)

HIRTH PIMENTEL, CARLOS EDUARDO; RODRIGUEZ, PABLO M.; VALENCIA, LEON A.. A note on a stage-specific predator-prey stochastic model. PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, v. 553, . Citações Web of Science: 0. (16/11648-0, 17/10555-0)

FREGUGLIA, VICTOR; GARCIA, NANCY L.; BICAS, JULIANO L.. Hidden Markov random field models applied to color homogeneity evaluation in dyed textile images. ENVIRONMETRICS, v. 31, n. 4, . Citações Web of Science: 0. (17/25469-2, 17/10555-0)

LOGACHOV, V, A.; SUHOV, Y. M.; VVEDENSKAYA, N. D.; YAMBARTSEV, A. A.. A REMARK ON NORMALIZATIONS IN A LOCAL LARGE DEVIATIONS PRINCIPLE FOR INHOMOGENEOUS BIRTH - AND - DEATH PROCESS. SIBERIAN ELECTRONIC MATHEMATICAL REPORTS-SIBIRSKIE ELEKTRONNYE MATEMATICHESKIE IZVESTIYA, v. 17, p. 1258-1269, . Citações Web of Science: 0. (17/10555-0)

MACHADO, F. P.; ROLDAN-CORREA, A.; SCHINAZI, R. B.. Colonization and Collapse. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, v. 14, n. 2, p. 719-731, . Citações Web of Science: 1. (09/52379-8)

MENSHIKOV, M. V.; SISKO, V. V.; VACHKOVSKAIA, M.. Introduction to Shape Stability for a Storage Model. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY, v. 15, n. 1, p. 125-146, . Citações Web of Science: 0. (04/03056-8, 07/50459-9, 04/07276-2, 09/52379-8)

LEBENSZTAYN, ELCIO; MACHADO, FABIO PRATES; MARTINEZ, MAURICIO ZULUAGA. Random walks systems with killing on Z. STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, v. 80, n. 5, p. 451-457, . Citações Web of Science: 3. (02/07705-5, 05/04001-5)

GUIOL, HERVE; MACHADO, FABIO P.; SCHINAZI, RINALDO. On a link between a species survival time in an evolution model and the Bessel distributions. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 27, n. 2, p. 201-209, . Citações Web of Science: 4. (09/18253-7)

COMETS, FRANCIS; GALLESCO, CHRISTOPHE; POPOV, SERGUEI; VACHKOVSKAIA, MARINA. On large deviations for the cover time of two-dimensional torus. ELECTRONIC JOURNAL OF PROBABILITY, v. 18, p. 1-18, . Citações Web of Science: 7. (09/52379-8)

CADAVID, PAULA; RODINO MONTOYA, MARY LUZ; RODRIGUEZ, PABLO M.. Characterization theorems for the spaces of derivations of evolution algebras associated to graphs. LINEAR & MULTILINEAR ALGEBRA, v. 68, n. 7, p. 1340-1354, . Citações Web of Science: 4. (16/11648-0, 17/19433-5, 17/10555-0)

LOGACHOV, A.; LOGACHOVA, O.; YAMBARTSEV, A.. Local large deviation principle for Wiener process with random resetting. Stochastics and Dynamics, v. 20, n. 5, . Citações Web of Science: 0. (17/20482-0, 17/10555-0)

FONTES, LUIZ RENATO; MOUNTFORD, THOMAS S.; VARES, MARIA EULALIA. Contact process under renewals II. Stochastic Processes and their Applications, v. 130, n. 2, p. 1103-1118, . Citações Web of Science: 0. (17/10555-0)

COLETTI, CRISTIAN F.; MIRANDA, DANIEL; GRYNBERG, SEBASTIAN P.. Boolean Percolation on Doubling Graphs. Journal of Statistical Physics, v. 178, n. 3, . Citações Web of Science: 0. (12/24086-9, 09/52379-8)

CABRERA CASADO, YOLANDA; CADAVID, PAULA; RODINO MONTOYA, MARY LUZ; RODRIGUEZ, PABLO M.. On the characterization of the space of derivations in evolution algebras. Annali di Matematica Pura ed Applicata, . Citações Web of Science: 0. (16/11648-0, 17/10555-0, 18/06925-0)

LEBENSZTAYN, ELCIO; UTRIA, JAIME. Phase Transition for the Frog Model on Biregular Trees. Markov Processes and Related Fields, v. 26, n. 3, p. 447-466, . Citações Web of Science: 0. (17/10555-0)

JUNIOR, VALDIVINO V.; MACHADO, FABIO P.; RAVISHANKAR, KRISHNAMURTHI. The cone percolation model on Galton-Watson and on spherically symmetric trees. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 34, n. 3, p. 594-612, . Citações Web of Science: 0. (17/10555-0)

BERTACCHI, DANIELA; RODRIGUEZ, PABLO M.; ZUCCA, FABIO. Galton-Watson processes in varying environment and accessibility percolation. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 34, n. 3, p. 613-628, . Citações Web of Science: 0. (16/11648-0, 15/03868-7, 17/10555-0)

LEBENSZTAYN, ELCIO; UTRIA, JAIME. A New Upper Bound for the Critical Probability of the Frog Model on Homogeneous Trees. Journal of Statistical Physics, v. 176, n. 1, p. 169-179, . Citações Web of Science: 1. (17/10555-0)

PECHERSKY, E. A.; PIROGOV, S. A.; SCHUETZ, G. M.; VLADIMIROV, A. A.; YAMBARTSEV, A. A.. Large Fluctuations in Two-Level Systems With Stimulated Emission. THEORETICAL AND MATHEMATICAL PHYSICS, v. 198, n. 1, p. 118-128, . Citações Web of Science: 0. (17/10555-0)

GALLO, SANDRO; RODRIGUEZ, PABLO M.. FROG MODELS ON TREES THROUGH RENEWAL THEORY. JOURNAL OF APPLIED PROBABILITY, v. 55, n. 3, p. 887-899, . Citações Web of Science: 1. (16/11648-0, 15/09094-3, 17/10555-0)

FONTES, LUIZ RENATO; ALEXANDER VALENCIA, LEON; VALLE, GLAUCO. Scaling limit of the radial Poissonian web. ELECTRONIC JOURNAL OF PROBABILITY, v. 20, . Citações Web of Science: 0. (09/52379-8)

FONTES, LUIZ RENATO; MARCHETTI, DOMINGOS H. U.; MEROLA, IMMACOLATA; PRESUTTI, ERRICO; VARES, MARIA EULALIA. Layered Systems at the Mean Field Critical Temperature. Journal of Statistical Physics, v. 161, n. 1, p. 91-122, . Citações Web of Science: 3. (09/52379-8)

SCHUETZ, G. M.. On the stationary frequency of programmed ribosomal-1 frameshift. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, v. 2020, n. 4, . Citações Web of Science: 0. (17/20696-0, 17/10555-0)

BELITSKY, V; SCHUETZ, G. M.. Stationary RNA polymerase fluctuations during transcription elongation. Physical Review E, v. 99, n. 1, . Citações Web of Science: 0. (17/20696-0, 17/10555-0)

COLETTI, CRISTIAN F.; GAVA, RENATO J.; DE LIMA, LUCAS R.. Limit theorems for a minimal random walk model. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, . Citações Web of Science: 0. (17/10555-0, 18/04764-9)

GREJO, CAROLINA; RODRIGUEZ, PABLO M.. Asymptotic behavior for a modified Maki-Thompson model with directed inter-group interactions. Journal of Mathematical Analysis and Applications, v. 480, n. 1, . Citações Web of Science: 0. (16/11648-0, 17/10555-0)

POPOV, SERGUEI; TEIXEIRA, AUGUSTO. Soft local times and decoupling of random interlacements. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v. 17, n. 10, p. 2545-2593, . Citações Web of Science: 15. (09/52379-8)

GONZALEZ-NAVARRETE, MANUEL; PECHERSKY, EUGENE; YAMBARTSEV, ANATOLY. Phase Transition in Ferromagnetic Ising Model with a Cell-Board External Field. Journal of Statistical Physics, v. 162, n. 1, p. 139-161, . Citações Web of Science: 0. (09/52379-8)

AMSALU, S.; HAUSER, R.; MATZINGER, H.. A Monte Carlo Approach to the Fluctuation Problem in Optimal Alignments of Random Strings. Markov Processes and Related Fields, v. 20, n. 1, p. 107-144, . Citações Web of Science: 1. (09/52379-8)

GAVA, RENATO JACOB; SALOTTI, DANILO. STOPPING PROBABILITIES FOR PATTERNS IN MARKOV CHAINS. JOURNAL OF APPLIED PROBABILITY, v. 51, n. 1, p. 287-292, . Citações Web of Science: 1. (12/01432-9)

GREJO, CAROLINA; MACHADO, FABIO; ROLDAN-CORREA, ALEJANDRO. The fitness of the strongest individual in the subcritical GMS model. Electronic Communications in Probability, v. 21, . Citações Web of Science: 0. (09/52379-8)

FONTES, L. R. G.; GAVA, R. J.; GAYRARD, V.. THE K-PROCESS ON A TREE AS A SCALING LIMIT OF THE GREM-LIKE TRAP MODEL. ANNALS OF APPLIED PROBABILITY, v. 24, n. 2, p. 857-897, . Citações Web of Science: 2. (09/52379-8, 08/00999-0)

BARRETO-SOUZA, W.; FONTES, L. R. G.. Long-range Trap Models on and Quasistable Processes. JOURNAL OF THEORETICAL PROBABILITY, v. 28, n. 4, p. 1500-1519, . Citações Web of Science: 1. (09/52379-8)

BEZERRA, S. C.; FONTES, L. R. G.; GAVA, R. J.; GAYRARD, V.; MATHIEU, P.. Scaling limits and aging for asymmetric trap models on the complete graph and K processes. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, v. 9, n. 2, p. 303-321, . Citações Web of Science: 4. (09/51609-0, 09/52379-8, 07/59096-6, 07/03517-3, 08/00999-0)

BELITSKY, V; SCHUETZ, G. M.. Duality, supersymmetry and non-conservative random walks. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, . Citações Web of Science: 0. (17/20696-0, 17/10555-0)

MACHADO, F. P.; ROLDAN-CORREA, A.; SCHINAZI, R. B.. Colonization and Collapse. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, v. 14, n. 2, p. 719-731, . Citações Web of Science: 1. (09/52379-8)

Publicações acadêmicas

(Referências obtidas automaticamente das Instituições de Ensino e Pesquisa do Estado de São Paulo)

LEBENSZTAYN, Elcio. O modelo de percolação em grafos: um estudo de condições para a transição de fase.  78 f. Dissertação (Mestrado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (00/02478-5

Por favor, reporte erros na informação da página do pesquisador escrevendo para: cdi@fapesp.br.
X

Reporte um problema na página


Detalhes do problema: